# SDR 2013FA0000676

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 24,286 hours
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Instrument Panel
- Part time: 1,565 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTANCE READING OUT OF LIMITS IN "ON" AND "OFF" POSITION.
